# SDR YENA201805180459

- Difficulty date: May 18, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 45,096 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF BP NON ROUTINE 2018-143273. LWR SILL PAX DOOR 842 AFT GALLEY AREA. REPLACED LOWER SILL PAX CREW DOOR 842 IAW SRM 51-72-11 AND DWG 53480505.
